Alert archive / Idaho / River Flood Warnings in 2011

River Flood Warning 2, NWS Pocatello, ID

May 8, 2011Fremont County, Madison County, Idaho

NWS Pocatello, ID issued this river flood warning at May 8, 2011, 11:50 AM MDT for Fremont County, Madison County, Idaho. It took effect at May 9, 2011, 11:38 PM MDT. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
May 8, 2011, 11:50 AM MDT (17:50 UTC)
In effect from
May 9, 2011, 11:38 PM MDT
Expired
May 14, 2011, 11:50 AM MDT
In force
5 days
Issued by
NWS Pocatello, ID

Counties Fremont County, ID, Madison County, ID

The radar

The Pocatello radar (KSFX), 135 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Henrys Fork near Rexburg (REXI1). The gauge peaked at 9.50 ft at May 15, 2011, 11:00 AM MDT.

actionminormoderate68101205/0805/0905/1005/1105/1205/1305/1405/15
Action stage
9 ft
Minor stage
9.5 ft
Moderate stage
11.5 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 13056500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WGUS45 KPIH 081750
FLWPIH
IDC043-065-091750-
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE POCATELLO ID
1150 AM MDT SUN MAY 8 2011

...THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN IDAHO... 

  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES

.A STRONG PACIFIC STORM SYSTEM WILL CONTINUE TO CROSS IDAHO AND THE INTER
MOUNTAIN WEST THROUGH EARLY TUESDAY. FROM ONE HALF TO ONE INCH OF RAIN HAS
ALREADY FALLEN IN PORTIONS OF THE EASTERN HIGHLANDS AROUND DRIGGS...VICTOR...AND
REXBURG. ANOTHER HALF INCH OF RAIN IS EXPECTED OVER THE HIGHER ELEVATIONS THIS
EVENING. THIS WILL RESULT ACCELERATED SNOW MELT AND RAPID RUN OFF LEADING TO
MINOR FLOODING ON THE HENRYS FORK NEAR REXBURG BY MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC043-065-091750-
/O.NEW.KPIH.FL.W.0002.110510T0538Z-000000T0000Z/
/REXI1.1.ER.110510T0538Z.110511T1200Z.000000T0000Z.NO/
1150 AM MDT SUN MAY 8 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HENRYS FORK NEAR REXBURG.
* FROM MONDAY EVENING UNTIL FURTHER NOTICE.
* AT 11:15 AM SUNDAY THE STAGE WAS 7.2 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 10.1 FEET BY WEDNESDAY MORNING. ADDITIONAL
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 9.5 FEET...MINOR FLOODING OF FARMLAND NEAR THE RIVER IS 
  POSSIBLE BETWEEN ST. ANTHONY AND REXBURG. LOWER BEAVER DICK PARK IS
  UNDER WATER AND SOME PICNIC SHELTERS ARE INACCESSIBLE. LOW POINTS 
  ALONG PLANO ROAD MAY HAVE WATER ACROSS THE ROAD. THE SOUTH FORK OF 
  THE TETON RIVER IS AT BANKFULL.

$$
6 follow-up statements
067 
WGUS85 KPIH 082007
FLSPIH
IDC005-043-065-092007-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
207 PM MDT SUN MAY 8 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO..
  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES
 
  PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY
 
FOR THE PORTNEUF RIVER...INCLUDING PORTNEUF RIVER AT POCATELLO...
MINOR FLOODING IS OCCURRING...WITH MODERATE FLOODING FORECAST.

.A STRONG PACIFIC STORM SYSTEM WILL CONTINUE TO CROSS IDAHO AND THE INTER
MOUNTAIN WEST THROUGH EARLY TUESDAY. FROM ONE HALF TO ONE INCH OF RAIN HAS
ALREADY FALLEN IN PORTIONS OF THE EASTERN HIGHLANDS AROUND DRIGGS...VICTOR...REXBURG AND THE POCATELLO AREA. ANOTHER HALF INCH OF RAIN IS EXPECTED OVER THE HIGHER ELEVATIONS THIS EVENING. THIS WILL RESULT IN ACCELERATED SNOW MELT AND RAPID RUN OFF LEADING TO FLOODING ON THE PORTNEUF RIVER AT POCATELLO AND THE HENRYS FORK NEAR REXBURG. THE FLOOD STAGE ON THE PORTNEUF RIVER IS EXPECTED TO REACH 10.0 FEET AND RESULT IN MODERATE FLOODING BY NOON TIME ON MONDAY AND CONTINUE TO RISE TO NEAR 10.8 FEET EARLY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC005-092007-
/O.CON.KPIH.FL.W.0001.000000T0000Z-000000T0000Z/
/PIHI1.2.RS.110508T1500Z.110511T0600Z.000000T0000Z.UU/
207 PM MDT SUN MAY 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTNEUF RIVER AT POCATELLO.
* AT 12:45 PM SUNDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 8.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY 
  EARLY WEDNESDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* IMPACT...AT 10.0 FEET...SIGNIFICANT FLOODING ALONG THE RIVER IN AND 
  NEAR POCATELLO IS LIKELY.

$$

IDC043-065-092007-
/O.CON.KPIH.FL.W.0002.110510T0538Z-000000T0000Z/
/REXI1.1.ER.110510T0538Z.110511T1200Z.000000T0000Z.NO/
207 PM MDT SUN MAY 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK NEAR REXBURG.
* FROM MONDAY EVENING UNTIL FURTHER NOTICE.
* AT  1:15 PM SUNDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 10.1 FEET BY WEDNESDAY MORNING. ADDITIONAL
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 9.5 FEET...MINOR FLOODING OF FARMLAND NEAR THE RIVER IS 
  POSSIBLE BETWEEN ST. ANTHONY AND REXBURG. LOWER BEAVER DICK PARK IS
  UNDER WATER AND SOME PICNIC SHELTERS ARE INACCESSIBLE. LOW POINTS 
  ALONG PLANO ROAD MAY HAVE WATER ACROSS THE ROAD. THE SOUTH FORK OF 
  THE TETON RIVER IS AT BANKFULL.

$$
709 
WGUS85 KPIH 082015 CCA
FLSPIH
IDC005-043-065-092007-
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE POCATELLO ID
207 PM MDT SUN MAY 8 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO..
  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES

  PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY

FOR THE PORTNEUF RIVER...INCLUDING PORTNEUF RIVER AT POCATELLO...
MINOR FLOODING IS OCCURRING...WITH MODERATE FLOODING FORECAST.

.A STRONG PACIFIC STORM SYSTEM WILL CONTINUE TO CROSS IDAHO AND THE INTER
MOUNTAIN WEST THROUGH EARLY TUESDAY. FROM ONE HALF TO ONE INCH OF RAIN HAS
ALREADY FALLEN IN PORTIONS OF THE EASTERN HIGHLANDS AROUND
DRIGGS...VICTOR...REXBURG AND THE POCATELLO AREA. ANOTHER HALF INCH OF RAIN IS
EXPECTED OVER THE HIGHER ELEVATIONS THIS EVENING. THIS WILL RESULT IN
ACCELERATED SNOW MELT AND RAPID RUN OFF LEADING TO FLOODING ON THE PORTNEUF
RIVER AT POCATELLO AND THE HENRYS FORK NEAR REXBURG. THE FLOOD STAGE ON THE
PORTNEUF RIVER IS EXPECTED TO REACH 10.0 FEET AND RESULT IN MODERATE FLOODING BY
NOON TIME ON MONDAY AND CONTINUE TO RISE TO NEAR 10.8 FEET EARLY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC005-092007-
/O.CON.KPIH.FL.W.0001.000000T0000Z-000000T0000Z/
/PIHI1.2.RS.110508T1500Z.110511T0600Z.000000T0000Z.UU/
207 PM MDT SUN MAY 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTNEUF RIVER AT POCATELLO.
* AT 12:45 PM SUNDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 8.5 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY
  EARLY WEDNESDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE
  THEREAFTER.
* IMPACT...AT 10.0 FEET...SIGNIFICANT FLOODING ALONG THE RIVER IN AND
  NEAR POCATELLO IS LIKELY.

$$

IDC043-065-092007-
/O.CON.KPIH.FL.W.0002.110510T0538Z-000000T0000Z/
/REXI1.1.ER.110510T0538Z.110511T1200Z.000000T0000Z.NO/
207 PM MDT SUN MAY 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK NEAR REXBURG.
* FROM MONDAY EVENING UNTIL FURTHER NOTICE.
* AT  1:15 PM SUNDAY THE STAGE WAS 7.3 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND
  CONTINUE TO RISE TO NEAR 10.1 FEET BY WEDNESDAY MORNING. ADDITIONAL
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 9.5 FEET...MINOR FLOODING OF FARMLAND NEAR THE RIVER IS
  POSSIBLE BETWEEN ST. ANTHONY AND REXBURG. LOWER BEAVER DICK PARK IS
  UNDER WATER AND SOME PICNIC SHELTERS ARE INACCESSIBLE. LOW POINTS
  ALONG PLANO ROAD MAY HAVE WATER ACROSS THE ROAD. THE SOUTH FORK OF
  THE TETON RIVER IS AT BANKFULL.

$$
431 
WGUS85 KPIH 091019
FLSPIH
IDC005-043-065-092019-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
419 AM MDT MON MAY 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO..

  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES
  PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY

FOR THE HENRYS FORK RIVER...INCLUDING THE HENRYS FORK AT REXBURG...MINOR
FLOODING IS FORECAST. FOR THE PORTNEUF RIVER...INCLUDING THE PORTNEUF RIVER AT
POCATELLO...MINOR FLOODING IS OCCURRING WITH MODERATE FLOODING FORECAST.

.A STRONG STORM SYSTEM WILL CONTINUE TO BRING COPIOUS AMOUNTS OF RAINFALL TO
EASTERN IDAHO THROUGH TUESDAY. AN ADDITIONAL HALF INCH TO INCH IS POSSIBLE
THROUGH TONIGHT FOR PORTIONS OF THE EASTERN MOUNTAINS...WITH ANOTHER QUARTER TO
HALF INCH IN SOME OF THE SAME AREAS TOMORROW. THIS WILL HELP ACCELERATE SNOWMELT
AND RUNOFF LEADING TO FLOODING ON THE PORTNEUF RIVER NEAR POCATELLO AND ALSO THE HENRYS FORK NEAR REXBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC005-092019-
/O.CON.KPIH.FL.W.0001.000000T0000Z-000000T0000Z/
/PIHI1.2.RS.110508T1500Z.110511T0600Z.000000T0000Z.UU/
419 AM MDT MON MAY 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTNEUF RIVER AT POCATELLO.
* AT  3:45 AM MONDAY THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 8.5 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY
  EARLY WEDNESDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE
  THEREAFTER.
* IMPACT...AT 10.0 FEET...SIGNIFICANT FLOODING ALONG THE RIVER IN AND
  NEAR POCATELLO IS LIKELY.

$$

IDC043-065-092019-
/O.CON.KPIH.FL.W.0002.110510T0538Z-000000T0000Z/
/REXI1.1.ER.110510T0538Z.110511T1200Z.000000T0000Z.NO/
419 AM MDT MON MAY 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK NEAR REXBURG.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT  3:15 AM MONDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
  TO NEAR 10.1 FEET BY WEDNESDAY MORNING. ADDITIONAL RISES ARE
  POSSIBLE THEREAFTER.
* IMPACT...AT 9.5 FEET...MINOR FLOODING OF FARMLAND NEAR THE RIVER IS
  POSSIBLE BETWEEN ST. ANTHONY AND REXBURG. LOWER BEAVER DICK PARK IS
  UNDER WATER AND SOME PICNIC SHELTERS ARE INACCESSIBLE. LOW POINTS 
  ALONG PLANO ROAD MAY HAVE WATER ACROSS THE ROAD. THE SOUTH FORK OF
  THE TETON RIVER IS AT BANKFULL.

$$
365 
WGUS85 KPIH 091826
FLSPIH
IDC005-043-065-101826-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1226 PM MDT MON MAY 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
 
  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO..
  PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY
 
FOR THE PORTNEUF RIVER...INCLUDING PORTNEUF RIVER AT POCATELLO...
MINOR FLOODING IS OCCURRING...WITH MODERATE FLOODING FORECAST.

. A STRONG STORM SYSTEM OVER THE INTERMOUNTAIN WEST WILL BEGIN TO MOVE NORTHEAST
AND ACROSS THE DIVIDE TONIGHT. IN THE PROCESS...ONE MORE SIGNIFICANT PUSH OF
RAIN WRAPPING AROUND THE CENTER OF THE STORM SYSTEM IS EXPECTED OVER THE EASTERN
HIGHLANDS. THE SNOW LEVEL HAS LOWERED 200 TO 300 FEET TODAY WHICH CAN HELP SLOW
THE RUN OFF AFFECTING THE PORTNEUF RIVER AT POCATELLO WHILE THE EFFECT IS MORE
LIMITED ON THE HENRYS FORK NEAR REXBURG.  IN THIS FORECAST THE PEAK FLOOD STAGE
EXPECTED ON EACH RIVER POINT IS LOWER BUT THERE ARE STILL UNCERTAINTIES IN BASIN
AVERAGED RAIN FALL AMOUNT. THE RAIN MONDAY NIGHT SHOULD BE THE TELLING FACTOR IN
RIVER FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC005-101826-
/O.CON.KPIH.FL.W.0001.000000T0000Z-000000T0000Z/
/PIHI1.2.RS.110508T1500Z.110511T0600Z.000000T0000Z.UU/
1226 PM MDT MON MAY 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTNEUF RIVER AT POCATELLO.
* AT 11:45 AM MONDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 8.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.1 FEET BY 
  EARLY WEDNESDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* IMPACT...AT 10.0 FEET...SIGNIFICANT FLOODING ALONG THE RIVER IN AND 
  NEAR POCATELLO IS LIKELY.

$$

IDC043-065-101826-
/O.EXT.KPIH.FL.W.0002.110511T1021Z-000000T0000Z/
/REXI1.1.ER.110511T1021Z.110518T0600Z.000000T0000Z.NO/
1226 PM MDT MON MAY 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK NEAR REXBURG.
* FROM LATE TUESDAY NIGHT UNTIL FURTHER NOTICE.
* AT 11:15 AM MONDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
  TO RISE TO NEAR 9.8 FEET BY EARLY WEDNESDAY MORNING. ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 9.5 FEET...MINOR FLOODING OF FARMLAND NEAR THE RIVER IS 
  POSSIBLE BETWEEN ST. ANTHONY AND REXBURG. LOWER BEAVER DICK PARK IS
  UNDER WATER AND SOME PICNIC SHELTERS ARE INACCESSIBLE. LOW POINTS 
  ALONG PLANO ROAD MAY HAVE WATER ACROSS THE ROAD. THE SOUTH FORK OF 
  THE TETON RIVER IS AT BANKFULL.

$$
471 
WGUS85 KPIH 101107
FLSPIH
IDC005-043-065-101907-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
507 AM MDT TUE MAY 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO..
  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES

  PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY

FOR THE PORTNEUF RIVER...INCLUDING PORTNEUF RIVER AT POCATELLO...
MINOR FLOODING IS OCCURRING...WITH MODERATE FLOODING FORECAST.

.ANOTHER ROUND OF RAIN AND SNOW CONTINUES ACROSS EASTERN IDAHO TODAY. THIS WILL
CONTINUE TO ADD TO SNOWMELT AND RUNOFF ACROSS THE AREA. WHILE SOME FLUCTUATIONS
IN LEVELS AND ACTUAL CRESTS WILL VARY SOMEWHAT...IT STILL APPEARS MODERATE
FLOODING IS EXPECTED ON THE PORTNEUF RIVER IN AND AROUND POCATELLO AND MINOR
FLOODING ON THE HENRYS FORK NEAR REXBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC005-101907-
/O.CON.KPIH.FL.W.0001.000000T0000Z-000000T0000Z/
/PIHI1.2.RS.110508T1500Z.110511T0600Z.000000T0000Z.UU/
507 AM MDT TUE MAY 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTNEUF RIVER AT POCATELLO.
* AT  4:45 AM TUESDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 8.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.4 FEET BY 
  AFTER MIDNIGHT TOMORROW.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* IMPACT...AT 10.0 FEET...SIGNIFICANT FLOODING ALONG THE RIVER IN AND 
  NEAR POCATELLO IS LIKELY.

$$

IDC043-065-101907-
/O.CON.KPIH.FL.W.0002.110511T0600Z-000000T0000Z/
/REXI1.1.ER.110511T0600Z.110518T0000Z.000000T0000Z.NO/
507 AM MDT TUE MAY 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK NEAR REXBURG.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT  4:16 AM TUESDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 9.9 FEET BY TUESDAY EVENING. ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 9.5 FEET...MINOR FLOODING OF FARMLAND NEAR THE RIVER IS 
  POSSIBLE BETWEEN ST. ANTHONY AND REXBURG. LOWER BEAVER DICK PARK IS
  UNDER WATER AND SOME PICNIC SHELTERS ARE INACCESSIBLE. LOW POINTS 
  ALONG PLANO ROAD MAY HAVE WATER ACROSS THE ROAD. THE SOUTH FORK OF 
  THE TETON RIVER IS AT BANKFULL.

$$
762 
WGUS85 KPIH 101825
FLSPIH
IDC043-065-101925-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1225 PM MDT TUE MAY 10 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
IDAHO...
 
  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES

. PRECIPITATION REMAINED LOW ENOUGH TO KEEP THE HENRYS FORK RIVER
FROM RISING DRASTICALLY. NEW FORECAST GUIDANCE FROM THE RIVER
FORECAST CENTER ANTICIPATES A GRADUAL DECREASE IN RIVER LEVELS FOR
THE NEXT FEW DAYS. HOWEVER...AN INCREASE IN TEMPERATURES WILL CAUSE
ADDITIONAL SNOWMELT LATER THIS WEEK INTO THE WEEKEND. THE RIVER MAY
SEE ADDITIONAL RISES FROM THIS SNOWMELT.

&&

IDC043-065-101855-
/O.CAN.KPIH.FL.W.0002.110516T0300Z-000000T0000Z/
/REXI1.1.ER.110516T0300Z.110518T1200Z.000000T0000Z.NO/
1225 PM MDT TUE MAY 10 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE HENRYS FORK NEAR REXBURG.
* AT 11:46 AM TUESDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* THE HENRYS FORK NEAR REXBURG SHOULD REMAIN STEADY THROUGH
  TONIGHT THEN GRADUALLY RECEDE THROUGH THURSDAY. ADDITIONAL 
  RISES ARE POSSIBLE INTO THE WEEKEND DUE TO SNOWMELT FROM WARMER
  TEMPERATURES.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this river flood warning went out at May 8, 10:19 AM MDT, 1 hour 31 minutes earlier.

Area forecast discussion, May 8, 10:19 AM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
1019 AM MDT SUN MAY 8 2011

.UPDATE...AFTER REPORTS OF MUD SLIDES AND ROAD CLOSURE LAST NIGHT
ON HIGHWAY 31 IN BONEVILLE COUNTY...THERE HAVE BEEN NO NEW REPORTS
OF DAMAGE OR FLOODING THIS MORNING. THE 12Z MODELS AGREE ON TIMING
OF BRINGING THE SPOKE OF ENERGY NOW ROTATING THROUGH NORTHERN
CALIFORNIA AND NEVADA INTO THE NORTHERN WASATCH MOUNTAINS AND
CARIBOU HIGHLANDS THIS EVENING WITH POTENTIALLY ANOTHER HALF INCH
OF RAIN. ADJUSTED QPF IN FORECAST. ALSO ADDED ISOLATED
THUNDERSTORMS LATE THIS AFTERNOON IN THE EXTREME SOUTHEAST CORNER
OF THE STATE. THE PORTNEUF REACHED FLOOD STAGE THIS MORNING AND
MODEL PROJECTIONS STILL SHOW MODERATE FLOODING IS POSSIBLE BY
WEDNESDAY. A WATCH REMAINS IN EFFECT FOR THE HENRYS FORK NEAR
REXBURG WHERE FLOOD STAGE MAY BE REACHED BY TUESDAY MORNING IF
TRENDS CONTINUE. THE CURRENT SMALL STREAM FLOOD WARNING EXPIRES AT
145 PM MDT AND WILL BE EXTENDED THROUGH MONDAY AFTERNOON. RS

&&

.PREV DISCUSSION... /ISSUED 315 AM MDT SUN MAY 8 2011/

SHORT TERM...TODAY THROUGH TUESDAY. RAIN AND MOUNTAIN SNOW WILL
CONTINUE THROUGH THE PERIOD. ONE WAVE IS WORKING THROUGH EASTERN
IDAHO THIS MORNING. THE CLOSED LOW WILL MIGRATE FROM ALONG THE
WASHINGTON COAST THIS MORNING INTO UTAH AND NEVADA BY MONDAY
AFTERNOON. THE SYSTEM APPEARS TO SPLIT AND STRETCH INTO TWO
SEPARATE SYSTEMS MONDAY NIGHT AND TUESDAY AS IT SHIFTS SLOWLY TO
THE EAST. THERE ARE STILL SOME SLIGHT DIFFERENCES IN WHERE THE
TRACK OF ANY CIRCULATIONS ...BUT IT DOES APPEARS SOME GENERAL
PATTERNS ARE EMERGING. FOR TODAY...THE BULLS-EYES FOR PRECIPITATION
WILL SHIFT INTO THE CENTRAL AND EASTERN MOUNTAINS AS WE GO THROUGH
TIME. FOR TONIGHT...THE FOCUS WILL REMAIN IN THESE GENERAL
AREAS BUT THE SNAKE PLAIN AND SOUTHERN HIGHLANDS SHOULD SEE A
LITTLE DRIER AIR WORKING AROUND THE MAIN SYSTEM. FOR
MONDAY...EVERYONE SHOULD HAVE A GOOD CHANCE OF RAIN AND SNOW.THE MAIN
FOCUS SHIFTING INTO SOUTHERN AND EASTERN AREAS ARE WRAPAROUND
MOISTURE IS IN PLACE FOR THE REST OF THE SHORT TERM PERIOD.
PORTIONS OF THE SOUTHERN AND SOUTHEASTERN MOUNTAINS ARE STILL
LOOKING AT 1-2" OF RAIN/LIQUID EQUIVALENT THROUGH EARLY TUESDAY
WITH SOME SPOTS LIKELY HIGHER THAN THAT. ANOTHER AREA OF CONCERN
IS THE NORTHERN AND EASTERN RANGES OF THE CENTRAL MOUNTAINS DUE TO
WRAPAROUND MOISTURE...WITH HIGHER ELEVATIONS SEEING 0.50-1" OF
RAIN/LIQUID EQUIVALENT THROUGH THE SAME PERIOD. BESIDES THE RAIN
AND ITS RELATED IMPACTS...WE ARE NOW LOOKING AT A GOOD CHANCE OF
SEEING SEVERAL INCHES OF VERY WET SNOW ABOVE 7000FT AS SNOW LEVELS
DROP. SNOW LEVELS WILL ACTUALLY DROP TO BETWEEN 5500-6500FT BY
TUESDAY...BUT ONCE YOU GET BELOW 7000FT SNOW ACCUMULATION WILL BE
LIMITED BY WARMER TEMPERATURES ESPECIALLY DURING DAYLIGHT HOURS.
FOR NOW...WE WILL NOT ISSUE ANY WINTER WEATHER HIGHLIGHTS BUT GO
WITH A SPECIAL WEATHER STATEMENT TO MENTION THIS. IT WILL BE
COOLER THAN AVERAGE THROUGH THE PERIOD OBVIOUSLY. HIGHS TODAY AND
TUESDAY WILL BE IN THE 50S IN THE LOWER VALLEYS WITH 30S AND 40S
IN THE MOUNTAINS. IN BETWEEN...MONDAY WILL BE THE COOLEST DAY WITH
VALLEY HIGHS IN THE 40S/LOWER 50S AND 30S TO NEAR 40 IN THE
MOUNTAINS. KEYES

LONG TERM...TUESDAY NIGHT THROUGH SUNDAY.

DRIER CONDITIONS ARE EXPECTED FOR THE EXTENDED FORECAST. THE REGION
WILL BE IN BETWEEN SYSTEMS WITH LOW PRESSURE SYSTEMS OVER THE
MIDWEST AND ALONG THE PACIFIC COAST. LOW CHANCES FOR PRECIPITATION
EXIST FOR THE HIGH COUNTRY WITH MODELS SHOWING SOME LIGHT SHOWERS
PEELING OFF OF THE PACIFIC COAST LOW. WARM TEMPERATURES ARE LIKELY
DURING THIS TIME AS WELL.

VALLE

AVIATION...A LOW PRESSURE SYSTEM MOVING THROUGH THE AREA WILL
PRODUCE WET CONDITIONS OVER MUCH OF THE AREA. MVFR CEILINGS ARE
LIKELY AREAWIDE.

HYDROLOGY...WE ARE STILL EXPECTING COPIOUS AMOUNTS OF RAIN AND
WET SNOW IN HIGHER ELEVATIONS WITH THIS STORM. PORTIONS OF THE
EASTERN/SOUTHEASTERN MOUNTAINS ARE LOOKING AT 1-2" OF RAIN/LIQUID
EQUIVALENT THROUGH EARLY TUESDAY WITH SOME LOCALLY HIGHER AMOUNTS.
THIS WILL BE AREAS THAT HAVE THE GREATEST IMPACT ON ANY FLOODING
IN THE NEXT FEW DAYS. THE OTHER AREA OF CONCERN WILL BE THE
NORTHERN/EASTERN RANGES OF THE CENTRAL MOUNTAINS WHERE 0.50-1" OF
RAIN/LIQUID EQUIVALENT IS POSSIBLE. ACTUALLY...SNOW WILL BE
POSSIBLE DOWN AS LOW AS 5500-6500FT BY MONDAY. HOWEVER...SNOW ACTUALLY
ACCUMULATING THAT LOW IS NOT THAT GREAT. ABOVE 7000FT...SEVERAL
INCHES WILL BE POSSIBLE OVER A PROLONGED PERIOD.
HOWEVER...ANYTHING THAT FALLS AS SNOW WILL RAPIDLY MELT AS DRIER
BUT MUCH WARMER WEATHER RETURNS LATER IN THE WEEK. AT THIS
HOUR...WE STILL ARE EXPECTING MODERATE FLOODING ALONG THE PORTNEUF
RIVER IN AND AROUND POCATELLO ESPECIALLY SOUTH OF TOWN AND THROUGH
THE INKOM AREA. THE HENRY'S FORK AT REXBURG AND ST. ANTHONY ARE
NOW EXPECTED TO REACH BANKFULL IF NOT MINOR FLOOD LEVELS OVER THE
NEXT COUPLE OF DAYS. THE SNAKE RIVER WILL ALSO NEED TO BE WATCHED
AS IT APPEARS IN THE SHELLEY AND BLACKFOOT AREAS IT SHOULD
APPROACH BANKFULL. ON TOP OF THAT...WE HAVE AN AREAL FLOOD WARNING
FOR MOST OF THE EASTERN/SOUTHEASTERN MOUNTAINS AS WE ALREADY HAVE
MUDSLIDES OCCURRING. KEYES

&&

.PIH WATCHES/WARNINGS/ADVISORIES...NONE.

AREAL FLOOD WARNING IN EFFECT UNTIL 145 PM MDT FOR
IDC005-007-011-019-029-041-043-065-081.

FLOOD WARNING FOR THE PORNEUF RIVER AT POCATELLO IDC005 UNTIL
FURTHER NOTICE.

&&
Hazardous weather outlook, May 8, 3:44 AM MDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
344 AM MDT SUN MAY 8 2011

IDZ019-023>025-090945-
UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
344 AM MDT SUN MAY 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

RAIN AND HIGH MOUNTAIN SNOW SHOWERS WILL CONTINUE THROUGH
TONIGHT. SNOW LEVELS WILL DROP TO AROUND 7500-8000 FEET TONIGHT. A FLOOD
WARNING FOR THE PORTNEUF RIVER AT POCATELLO IS IN EFFECT UNTIL
FURTHER NOTICE...AS WELL AS AN AREAL FLOOD WARNING FOR PORTIONS OF
THE EASTERN/SOUTHEASTERN MOUNTAINS THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

RAIN AND MOUNTAIN SNOW WILL CONTINUE THROUGH TUESDAY ACROSS
EASTERN IDAHO. PORTIONS OF THE EASTERN/SOUTHEASTERN MOUNTAINS ARE
FORECAST TO PICK UP 1-2" OF RAIN/LIQUID EQUIVALENT THROUGH EARLY
TUESDAY. LIGHTER AMOUNTS ARE EXPECTED ELSEWHERE. ACCUMULATING
SNOW (4-10") IS EXPECTED MAINLY ABOVE 7000FT...ALTHOUGH FALLING
SNOW WITH NO OR LIMITED ACCUMULATION IS POSSIBLE AT LOWER
ELEVATIONS. PLEASE VISIT WEATHER.GOV/POCATELLO FOR THE LATEST
WEATHER STATEMENTS AND FORECASTS.

FOR THE REST OF THE WEEK...DRIER BUT WARMER WEATHER RETURNS TO THE
AREA. THIS WILL LIKELY KEEP SNOWMELT GOING AND KEEP CONCERNS FOR
HIGH WATER LEVELS/FLOODING ELEVATED.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

IDZ018-031-032-090945-
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
LOST RIVER/PAHSIMEROI-
344 AM MDT SUN MAY 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

RAIN AND MOUNTAIN SNOW SHOWERS WILL CONTINUE THROUGH TONIGHT. SNOW
LEVELS WILL DROP TO THE 5500-6500 FOOT RANGE BY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

RAIN AND MOUNTAIN SNOW WILL CONTINUE THROUGH TUESDAY ACROSS
EASTERN IDAHO. THE NORTHERN/EASTERN RANGES OF THE CENTRAL
MOUNTAINS ARE EXPECTED TO SEE 0.50-1" OF RAIN/LIQUID EQUIVALENT
THROUGH PERIOD. LIGHTER AMOUNTS ARE EXPECTED ELSEWHERE.
ACCUMULATING SNOW (4-10") IS EXPECTED MAINLY ABOVE
7000FT...ALTHOUGH FALLING SNOW WITH NO OR LIMITED ACCUMULATION IS
POSSIBLE AT LOWER ELEVATIONS. PLEASE VISIT WEATHER.GOV/POCATELLO
FOR THE LATEST WEATHER STATEMENTS AND FORECASTS.

FOR THE REST OF THE WEEK...DRIER BUT WARMER WEATHER RETURNS TO THE
AREA. THIS WILL LIKELY KEEP SNOWMELT GOING AND KEEP CONCERNS FOR
HIGH WATER LEVELS/FLOODING ELEVATED.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

IDZ017-020>022-090945-
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS-
344 AM MDT SUN MAY 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

RAIN SHOWERS WILL CONTINUE THROUGH TONIGHT. THE FLOOD WARNING FOR
THE PORTNEUF RIVER IN AROUND THE POCATELLO AREA REMAINS IN EFFECT
UNTIL FURTHER NOTICE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LIGHT TO MODERATE AMOUNTS OF RAIN AND MOUNTAIN SNOW ARE FORECAST
THROUGH TUESDAY. THE HIGHER PEAKS OF THE SOUTHERN HIGHLANDS MAY
SEE UP TO 5" BY THE END OF THIS EVENT WITH LITTLE/NO ACCUMULATION
AT MID SLOPE. THE FLOOD WARNING FOR THE PORTNEUF RIVER IN AROUND
THE POCATELLO AREA REMAINS IN EFFECT UNTIL FURTHER NOTICE. FOR THE
LATEST STATEMENT REGARDING THIS AND OTHER POTENTIAL FLOODING
ISSUES...PLEASE VISIT WEATHER.GOV/POCATELLO.

FOR THE REST OF THE WEEK...DRIER BUT WARMER WEATHER RETURNS TO THE
AREA. THIS WILL LIKELY KEEP SNOWMELT GOING AND KEEP CONCERNS FOR
HIGH WATER LEVELS/FLOODING ELEVATED.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Local storm report, May 8, 8:28 AM MDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
828 AM MDT SUN MAY 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     HEAVY RAIN       POCATELLO               42.88N 112.47W
05/08/2011  M0.64 INCH       BANNOCK            ID   NWS EMPLOYEE

            EAST BENCH - PAST 12 HOUR RAINFALL

&&

PANGEL

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:12 PM MDTSpecial Weather StatementPIHCaribou48 min
May 8, 1:54 AM MDTAreal Flood WarningPIHBannock, Bear Lake, Bingham, Bonneville, Caribou, Franklin and 3 more12 hr
May 8, 5:00 AM MDTRiver Flood WatchPIHFremont, Madison6 days
May 8, 1:44 PM MDTAreal Flood WarningPIHBannock, Bear Lake, Bingham, Bonneville, Caribou, Franklin and 3 more57 hr

Nearby

River Flood Warnings in Idaho, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.